| Model Number |
1002717 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a minimum fill notification occurred after the user filled the cartridge with an unknown amount of insulin during the load sequence.There was no adverse impact to the customer¿s blood glucose level.The customer declined follow-up from tandem technical support regarding the issue; therefore, no additional information was obtained.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.